# SDR DALA2021101306314

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 ERA 594750-14AD ISSUED FOR REWORK TO RH WING LOWER SKIN AT WS 711. CORRECTIVE ACTION: REF ERA 594750-14AD. (1978734)
